Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318283] of Robert Bryant

search www.ams.org.

Papers Published

  1. Bryant, R, Metrics with holonomy G2 or Spin(7), in Workshop Bonn 1984 (Bonn, 1984), Lecture Notes in Math., edited by Hirzebruch, F; Schwermer, J; Suter, S, vol. 1111 (1985), pp. 269-277, Springer [MR87a:53082]
    (last updated on 2017/12/13)

    Author's Comments:
    This is essentially a first announcement of the existence of metrics with the two exceptional holonomies. The full exposition with proofs is the Annals of Mathematics paper. However, the main ideas of the proofs are sketched, so it might not be a bad introduction.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320